Syndopa Plus & Pramipex .5

Updated



Conversation Starter

MOHIT Says:


Hi Experts,

My father is suffering from Parkinson disease from last 5 years approx. Till last Dec-2014, he is taking the below medicine:
- Syndopa 110 (Half medecine - thrice a day)
- Pramipex 0.5 (2 tablets a day)

Now on 04 - Jan - 2015 due to arthritis problem, we have replaced his both knees - To recover from Knee surgery easily - Doctors (Nero expert) suggested to follow below medicine:
- Syndopa Pluc ( one tablet - thrice a day)
- Pramipex .05 ( One tablet - twice a day)

(Also instructed us -- there must be a gap of approx. 1 hour between administering syndopa and pramipex medicine)

Now i realized that from last 2 months (Post operation and change in medicine) my father is some time not even recognizing me, even every time in a day i need to guide him again the way to wash room and more), most of time i need to tell him whether it's day or night (am or pm).

Kindly guide what to do ? really too depressed i am...... :( till date no one guided me that i should give syndopa on a fixed time of day, no time deviations, no one guided me that there needed to be a gap of 1 hour approx. in giving syndopa and pramipex?

Please guide me on the uses of syndopa and pramipex... general instructions of giving these medications and I also want to know why the doctor changed Syndopa 110 to Syndopa Plus?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

Syndopaplus
My mother is having parkinson and she has been advised 4 tablets a day by her doctor. Earlier she used to take 3 tabs da...
syndopa plus SIDE EFFECTS
my mom has started syndopa plus (2x1/2 tablets/day for 7 days followed by 3x1/2 tablets/day) 3 days back. She is diagnos... 2 replies
Syndopa plus with sleeping medication
My right hand shakes. pain when I stretch my right hand vertically. I take a sleeping tablet daily 0.25mg. My doctor pre... 2 replies
Syndopa Plus
PL. LET ME KNOW THE SIDE EFFECTS OF THIS MEDICINE. ## Syndopa Plus contains the active ingredients Carbidopa + Levodopa.... 2 replies
syndopa plus dose increasing
My father is taking syndopa plus 3times a day and parkin(2mg) twice. He is COPD paitent as well. he is having very hard ...
syndopa cr and plus tablet
My father (76 years) is suffering from imbalance during walking. So his neurologist prescribed a syndopa CR (125 mg) tab... 1 reply
Side Effects Syndopa Plus
I WOULD LIKE TO KNOW THE SIDE EFFECTS OF SUNDOPPA TABLET ## Will Syndopa plus help me in overcoming the early stages of ... 7 replies
side effects syndopa plus withdraw
If syndopa plus not taken for month what would happened ? ## For last one year I am taking syndopa plus 3time 1/2 tab (2... 2 replies
accidntly eat Syndopa Plus
i accidently aet the medicine syndopa plus today morning.will be there any side effects.am a healthy but diabetic patien... 1 reply
Side Effects Of Syndopa Plus
This is regarding my father, he is taking syndopa plus. The major side effect he's having is pain in his legs and ar... 10 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 March 2015.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA